# SDR ANCF2009012700034

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug MD 83
- Aircraft serial: 53463
- Aircraft time: 31,434 hours, 25,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Malfunctioned
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF WHEEL NOT TURNING  LIGHT CAME ON REJECTED TAKE-OFF WAS PERFORMED AT LOW SPEED RAMP RETURN.  IAW AMM: 20-50-00 AND 32-43-02 IT WAS REPLACED CONNECTOR OF TRANSDUCER NR 2.
